Browse Title Index


 
Issue Title
 
Vol 36, No 10 (2022) On the Left (Right) Condition Pseudospectrum of Linear Operators Abstract
Aymen Ammar, Aref jeribi, Kamel Mahfoudhi
 
Vol 34, No 10 (2020) On the L-Grundy domination number of a graph Abstract
Boštjan Brešar, Tanja Gologranc, Michael A. Henning, Tim Kos
 
Vol 33, No 15 (2019) On the logarithmic mean of accretive matrices Abstract
Fuping Tan
 
Vol 32, No 17 (2018) On the lower bound for diameter of commuting graph of prime-square sized matrices Abstract
David Dolžan, Damjana Kokol Bukovšek, Bojan Kuzma
 
Vol 38, No 32 (2024) On the Marshall-Olkin Extended Gamma Lindley autoregressive process Abstract
Mariem Ammar, Imen Boutouria, Afif Masmoudi
 
Vol 35, No 15 (2021) ON THE MATRIX CLASSES (c0,c0) AND (c0,c0;P) OVER COMPLETE ULTRAMETRIC FIELDS Abstract
P.N. Natarajan
 
Vol 36, No 10 (2022) On the matrix versions of extended Struve functions and its application on fractional calculus Abstract
Ahmed Bakhet, Fuli He
 
Vol 31, No 15 (2017) On the Mazur-Ulam Theorem in Non-Archimedean Fuzzy Anti-2-Normed Spaces Abstract   PDF
Dongseung Kang
 
Vol 36, No 12 (2022) On the mixed multifractal densities and regularities with respect to gauges Abstract
Bilel Selmi, Anouar Ben Mabrouk, Mohamed Menceur
 
Vol 33, No 14 (2019) On the mixed-type generalized inverses of the products of two operators Abstract
Rufang Liu, Haiyan Zhang, Chunyuan Deng
 
Vol 39, No 4 (2025) On the monoid of all order-decreasing partial transformations Abstract
Huabi Hu, Ping Zhao
 
Vol 35, No 14 (2021) On the Mostar index of trees and product graphs Abstract
Yaser Alizadeh, Kexiang Xu, Sandi Klav\v zar
 
Vol 37, No 15 (2023) On the multi-parameterized inequalities involving the tempered fractional integral operators Abstract
Pinzheng Tan, Tingsong Du
 
Vol 31, No 4 (2017): The International Conference on Advancements in Mathematical Sciences 2015 On the NBVP for Semilinear Hyperbolic Equations Abstract   PDF
Necmettin Aggez, Gulay Yucel
 
Vol 28, No 9 (2014) On the non-Archimedean and Random Approximately general additive mappings: direct and fixed point methods Abstract   PDF
Hassan Azadi Kenary
 
Vol 34, No 12 (2020) On the normal scalar curvature conjecture for Legendrian submanifolds in Kenmotsu space forms Abstract
Monia Fouad Naghi, Mica S. Stankovic, Fatimah Alghamdi
 
Vol 31, No 15 (2017) On the Number of Perfect Matchings for Some Certain Types of Bipartite Graphs Abstract   PDF
Ahmet Öteleş
 
Vol 33, No 1 (2019) On the Number of Perfect Matchings of Generalized Theta Graphs and the Edge Cover Polynomials of Friendship Graphs Abstract   PDF
Mohammad Reza Oboudi
 
Vol 32, No 3 (2018): The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016 On the Paranormed Space L(t) of Double Sequences Abstract   PDF
Feyzi Başar, Hüsamettin Çapan
 
Vol 37, No 18 (2023) On the partial boundary value condition basing on the diffusion coefficient Abstract
Qitong Ou
 
Vol 34, No 2 (2020): Proceedings of the first Mediterranean International Conference of Pure & Applied Mathematics and Related Areas ON THE PARTIALLY q-POLY BERNOULLI NUMBERS and POLYNOMIALS Abstract
Seçil Bilgiç, Veli Kurt
 
Vol 34, No 2 (2020): Proceedings of the first Mediterranean International Conference of Pure & Applied Mathematics and Related Areas On The Partially q-Poly-Euler Polynomials Of The Second Kin Abstract
Veli KURT
 
Vol 38, No 27 (2024) On the phase transition property of one random graph model Abstract
Anshui Li, jiajia wang, huajun zhang
 
Vol 37, No 16 (2023) On the p-Laplacian type equation with logarithmic nonlin- earity: Existence, decay and blow up Abstract
Nazli Irkil
 
Vol 30, No 2 (2016) On the position of abstract density topologies in the lattice of all topologies Abstract   PDF
Sebastian Piotr Lindner, Małgorzata Terepeta
 
Vol 35, No 15 (2021) On the preconditioning of three-by-three block saddle point problems Abstract
Hamed Aslani, Davod Khojasteh Salkuyeh, Fatemeh Panjeh Ali Beik
 
Vol 33, No 2 (2019): The fourth International Conference on Recent Advances in Pure and Applied Mathematics - ICRAPAM 2017 On the Problem σ_od(n) = σ_od(n + 1) Abstract   PDF
Daeyeoul Kim, Nazli Yildiz Ikikardes, Yan Li, Lianrong Ma
 
Vol 38, No 23 (2024) On the product of periodic distributions. Product in shift-invariant spaces Abstract
Aleksandar Aksentijevic, Suzana Aleksić, Stevan Pilipovic
 
Vol 37, No 15 (2023) On the projections of the multifractal Hewitt-Stromberg dimensions Abstract
Selmi Bilel
 
Vol 31, No 7 (2017) On the Pseudo Drazin Inverse of the Sum of Two Elements in a Banach Algebra Abstract   PDF
Honglin Zou, Jianlong Chen
 
Vol 37, No 19 (2023) On the Pseudo Semi-Browder Essential Spectra and Application to 2 \times 2 Block Operator Matrices Abstract
Faical Abdmouleh, Bilel Elgabeur
 
Vol 39, No 10 (2025) On the quantitative weighted generalization of Jafari transform Abstract
Serdal Yazici, Hossein Jafari, Bayram Cekim, Fahd Jarad
 
Vol 32, No 19 (2018) On the radius of robust feasibility for uncertain convex mathematical programs Abstract
Xiao-Bing Li, Qilin Wang
 
Vol 35, No 14 (2021) On the Rank of Semigroup of Transformations with Restricted Partial Range Abstract
jiulin jin
 
Vol 30, No 5 (2016) On the Rates of Convergence of the q-Lupaş-Stancu Operators Abstract   PDF
Ogün Doğru, Gürhan Içöz, Kadir Kanat
 
Vol 33, No 10 (2019) On the rates of convergence to symmetric stable laws for distributions of normalized geometric random sums Abstract
Tran Loc Hung
 
Vol 32, No 8 (2018) On the Reciprocal Sums of Product of Fibonacci and Lucas Numbers Abstract
Ginkyu Choi, Younseok Choo
 
Vol 33, No 5 (2019): Mathematical Analysis, Differential Equation and Applications - MADEA 8 ON THE RECURSIVE SEQUENCE Abstract
Peil Esengul kyzy
 
Vol 38, No 29 (2024) On the regional controllability and observability for infinite-dimensional conformable systems Abstract
Toufik ennouari
 
Vol 36, No 14 (2022) On the Regularity of the class of generalized Drazin-Riesz invertible operators Abstract
Othman Abad, Hassane Zguitti
 
Vol 36, No 13 (2022) On The Regularized Trace of A Differential Operator of Sturm-Liouville Type Abstract
Erdal Gül
 
Vol 34, No 2 (2020): Proceedings of the first Mediterranean International Conference of Pure & Applied Mathematics and Related Areas On the Relations for the Number of Partitions Abstract
Busra Al, Mustafa Alkan
 
Vol 36, No 2 (2022) On the Relationship and the Norm Discretization for Lizorkin-Triebel Spaces with Generalized Smoothness Abstract
Vedaste Mutarutinya, Marco Mpimbo, Gabriel Nshizirungu
 
Vol 33, No 1 (2019) On the Relationship between the Kirchhoff and the Narumi-Katayama Indices Abstract   PDF
Emina I. Milovanovic, Edin Glogic, Marjan Matejic, Igor Milovanovic
 
Vol 34, No 4 (2020) ON THE REPRESENTATION OF MONOGENIC FUNCTIONS BY THE PRODUCT BASES OF POLYNOMIALS Abstract
M Abdalla, M Abul-Ez, A AL-AHMADI
 
Vol 30, No 4 (2016): The 28th International Conference of The Jangjeon Mathematical Society On the residual algebraic free extension of a valuation on K to K(x) Abstract   PDF
Figen Öke
 
Vol 35, No 3 (2021) On the resolvent existence and the separability of a hyperbolic operator with fast growing coefficients in $L_{2}(R^2)$ Abstract
Mussakan Baipakbayevich Muratbekov, Yerik Bayandiyev
 
Vol 33, No 16 (2019) On the Riesz summability of the eigenfunction expansions on a closed domain. Abstract
Abdumalik Rakhimov
 
Vol 37, No 25 (2023): The 21st Geometric Seminar On the rigidity and analytical rigidity of two-connected regular surfaces of revolution for a given direction of displacement of edge points Abstract
Lenka Rýparová
 
Vol 31, No 20 (2017) On the Roman Domination Number of Generalized Sierpinski Graphs Abstract   PDF
Fatemeh Ramezani, Erick Rodriguez-Bazan, Juan A. Rodríguez-Velázquez
 
Vol 36, No 12 (2022) ON THE ROOTS OF FIBONACCI POLYNOMIALS Abstract
Furkan Birol, Özden Koruoğlu
 
Vol 37, No 25 (2023): The 21st Geometric Seminar On the Roter Type of Generalised Wintgen Ideal Legendrian Submanifolds Abstract
Aleksandar Sebekovic
 
Vol 33, No 4 (2019): The 20th Geometrical Seminar 2018 On the Sampson Laplacian Abstract
Josef Mikes, Sergey Evgenyevich Stepanov, Irina Ivanovna Tsyganok
 
Vol 33, No 10 (2019) On the Schwarz lemma at the upper half plane Abstract
Bülent Nafi ÖRNEK
 
Vol 37, No 25 (2023): The 21st Geometric Seminar On the Schwarzschild-de Sitter metric of nonlocal de Sitter gravity Abstract
Ivan Dimitrijevic, Branko Dragovich, Zoran Rakic, Jelena Stankovic
 
Vol 31, No 2 (2017) On the Second Hankel Determinant for the kth-Root Transform of Analytic Functions Abstract   PDF
Najla M Alareefi, Rosihan M Ali, V Ravichandran
 
Vol 37, No 20 (2023) On the set of all generalized Drazin invertible elements in a ring Abstract
Fei Peng, Xiaoxiang Zhang
 
Vol 37, No 6 (2023) On the set of all I-convergent sequences over different spaces Abstract
Mandobi Banerjee
 
Vol 37, No 9 (2023) On the set of (b, c)-invertible elements Abstract
Guiqi Shi, Jianlong Chen
 
Vol 37, No 21 (2023) On the solution of the operator Riccati equations and invariant subspaces in the weighted Bergman space of the unit ball Abstract
MEHMET Gürdal, Ramiz Tapdigoglu, Nur Sari
 
Vol 38, No 2 (2024) On the solution set of additive and multiplicative congruences modulo primes Abstract
Zhongyan Shen
 
Vol 34, No 1 (2020): The 2nd International Conference on Mathematics, Statistics & Information Technology (ICMSIT 2018) On the solvability of a self-reference functional and quadratic functional integral equations Abstract
Ahmed El-Sayed, hanaa ebead
 
Vol 37, No 3 (2023) On the solvability of a semiperiodic boundary value problem for a pseudohyperbolic equation Abstract
Nurgul Tumarbekovna Orumbayeva, Tenggesh Duisenbaikyzy Tokmagambetova
 
Vol 35, No 12 (2021) On the solvability of certain (SSIE) and (SSE), with operators of the form B (r, s, t) Abstract
Bruno de Malafosse, Ali Fares, Ali Ayad
 
Vol 35, No 6 (2021) On the Solvability of Some Nonlinear Functional Integral Equations on Lp (R+) Abstract
Bousselsal Mahmoud
 
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 On the Spaces of Nörlund Almost Null and Nörlund Almost Convergent Sequences Abstract   PDF
Orhan Tug, Feyzi Basar
 
Vol 38, No 28 (2024) On the special $(\alpha, \beta)$-change of a Finsler space with $m$-th root metric Abstract
M. R. Rajeshwari, S. K. Narasimhamurthy, H. M. Manjunatha
 
Vol 39, No 9 (2025) On the spectral $\nu$-continuity Abstract
Salvador Sánchez Perales, Sergio Palafox Delgado, Tomás Pérez Becerra
 
Vol 31, No 20 (2017) On the Spectrum of Cayley Graphs Related to the Finite Groups Abstract   PDF
Modjtaba Ghorbani, Farzaneh Nowroozi-Larki
 
Vol 32, No 12 (2018) On the spectrum of power graphs Abstract
Modjtaba Ghorbani
 
Vol 32, No 17 (2018) On the spectrum of some signed complete‎ ‎and complete bipartite graphs Abstract
Saieed Akbari, Hamid Reza Maimani, Leila Parsaei Majd
 
Vol 33, No 9 (2019) ON THE SPECTRUM OF SUBSTITUTION VECTOR-VALUED INTEGRAL OPERATOR Abstract
Zahra Moayyerizadeh
 
Vol 38, No 10 (2024) ON THE STABILITY OF A DEGENERATE VIBRATING SYSTEM UNDER FRACTIONAL DERIVATIVE CONTROLS Abstract
noureddine mouslim, abbes benaissa Benaissa
 
Vol 32, No 3 (2018): The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016 On the Stability of a Differential-Difference Analogue of a Two-Dimensional Problem of Integral Geometry Abstract   PDF
Galitdin Bakanov
 
Vol 35, No 8 (2021) On the stability of a quadratic functional equation over nonarchimedean spaces Abstract
Sergio Mendes
 
Vol 36, No 3 (2022) On the Stability of Multicubic-Quartic and Multimixed Cubic-Quartic Mappings Abstract
Zohreh Abbasbeygi, Abasalt Bodaghi, Ayoub Gharibkhajeh
 
Vol 31, No 3 (2017) On the Stability of Parametric Generalized Vector Quasivariational Inequality Problems of the Minty Type Abstract   PDF
Lam Quoc Anh, Hung Nguyen Van
 
Vol 38, No 13 (2024) On the stability of the linearized compressible Adiabatic flow through porous media Abstract
Feten Maddouri
 
Vol 32, No 3 (2018): The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016 On the Stability of the Schrödinger Equation with Time Delay Abstract   PDF
Deniz Agirseven
 
Vol 30, No 6 (2016) On the stability of the spectral properties under commuting perturbations Abstract   PDF
kai Yan, Weigang Su, Xiaochun Fang
 
Vol 34, No 4 (2020) On the Stability of the Telegraph Equation with Time Delay Abstract
Koray Turk, Allaberen Ashyralyev, Deniz Agirseven
 
Vol 38, No 24 (2024) On the Stable Solvability in the Weak Topology Setting and Application to the Fixed Point Theory Abstract
Aref Jeribi, Khaled Ben Amara, Sami Baraket
 
Vol 31, No 6 (2017) On the Steady Solutions of Fractional Reaction-Diffusion Equations Abstract   PDF
Hossein Fazli, Fariba Bahrami
 
Vol 37, No 5 (2023) On the Steklov Averages in Operator Cosine Function Framework Abstract
Andi Kivinukk
 
Vol 31, No 2 (2017) On the Strong Convergence forWeighted Sums of Negatively Superadditive Dependent Random Variables Abstract   PDF
Lulu Zheng, Xuejun Wang, Wenzhi Yang
 
Vol 38, No 2 (2024) On the structure of graded 3-Lie-Rinehart algebras Abstract
valiollah khalili
 
Vol 36, No 6 (2022) ON THE STRUCTURE OF QUATERNION RINGS Abstract
Hassan Cheraghpour, Mohamad Nader Ghosseiri, Leila Heidari Zadeh, Sabrieh Safari
 
Vol 38, No 1 (2024) On the structure of some nonlinear maps in prime $\ast$-rings Abstract
Mohammad Aslam Siddeeque, Abbas Hussain Shikeh, Raof Ahmad Bhat
 
Vol 30, No 11 (2016) On the Structure of the Pointwise Density Sets on the Real Line Abstract   PDF
Magdalena Górajska, Jacek Hejduk
 
Vol 29, No 3 (2015): The 18th Geometrical Seminar On the structure tensors of almost contact B-metric manifolds Abstract   PDF
Hristo Manev
 
Vol 39, No 4 (2025) On the sumsets of exceptional units in quaternion rings Abstract
Hassan Cheraghpour, David Dolžan
 
Vol 37, No 5 (2023) ON THE SUPERPOSITION OPERATOR IN THE SPACE OF FUNCTIONS OF Hw q ([0, 1]) Abstract
javad fathi, Sajjad Karami, Ahmad Ahmadi
 
Vol 33, No 4 (2019): The 20th Geometrical Seminar 2018 On the symmetrization of jets on vector bundles Abstract
Miroslav Doupovec, Miroslav Doupovec, Jan Kurek, Wlodzimierz Marian Mikulski
 
Vol 34, No 14 (2020) On the tail asymptotics of supremum of stationary $\chi$-processes with random trend Abstract
Goran Popivoda, Siniša Stamatović
 
Vol 37, No 12 (2023) On the topological locality of antisymmetric connectedness Abstract
Filiz Yildiz, Nezakat Javanshir
 
Vol 30, No 4 (2016): The 28th International Conference of The Jangjeon Mathematical Society On The Unified Family of Generalized Apostol-type Polynomials and λ-Multiple Power Sums Abstract   PDF
Veli KURT
 
Vol 31, No 19 (2017) On the Uniform Boundedness and Convergence of Generalized, Moore-Penrose and Group Inverses Abstract   PDF
Lanping Zhu, Changpeng Zhu, Qianglian Huang
 
Vol 36, No 11 (2022) On the uniqueness of solutions of Duhamel equations Abstract
Ramiz Tapdigoglu
 
Vol 29, No 7 (2015) On the Univalence of Two General Integral Operators Abstract   PDF
Erhan Deniz
 
Vol 34, No 2 (2020): Proceedings of the first Mediterranean International Conference of Pure & Applied Mathematics and Related Areas On the Upper Dual Zariski Topology Abstract
Secil Ceken
 
3601 - 3700 of 5437 Items << < 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 > >>